# SDR FDEA200907222706

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: RG393264
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LOWER WING FUEL TANK ACCESS DOOR 639CB CUTOUT / U-CHANNEL FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-42-04 VOLUME II, REVISION 40. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
